# SDR SWAA2012041303089

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 27,324 hours, 15,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10074
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN MISSING LENS.  REMOVED AND REPLACED SIGN PER MM.
